# SDR FDEA201106042119

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 23,363 hours, 12,477 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Priority Valve
- Part number: 459901
- Part serial: 2379
- Condition: Leaking
- Location: Hyd System
- Part time: 23,362 hours, 12,477 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BLUE HYD SYS, AIR TURN BACK. LOST BLUE HYR PRESSURE AFTER TAKEOFF. ON RETURNING TO GATE FOUND HYD LEAK IN LT WHEEL WELL AFT BULKHEAD. LEAK FROM BLUE SYS  MANIFOLD L/E FLAP PRIORITY VALVE. NEEDS VALVE-NIS MSN.  BLED RESERVOIR PRESS AND REMOVED PRIORITY VALVE FROM  MANIFOLD IAW AMM 29-12-12-04.  OLD PART & HARDWARE  PLACED ON WORK BENCH IN SHOP.  CLEANED WHEEL WELL AREA IAW SMP.  AWAITING PARTS ARRIVAL.  INSPECTED BLUE HYD SYS IAW AMM 29-00-00-03 12 D.  (2) OPERATION OF PUMP WITH LOW FLUID LEVEL.  ALL CLOGGING PDI'S CHECKED NORMAL AND FLUID LEVEL IS  ABOVE MINIMUM GAUGEABLE LEVEL.  R & R BLUE L/E FLAP PRIORTY VALVE.  OPS AND LEAK CK NORMAL IAW MM 29-12-12-04 AND JRH .
